# SDR VNAA202511210029

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: CC670120752
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT PANEL NR 3, WEAR ON BRACKET ASSY OF SLAT TRACK NR 1 AT RT WING.   SLAT PANEL NR 3, WEAR ON BRACKET ASSY OF SLAT TRACK NR 1 AT RT WING WAS REPAIRED PER REO 690-27-81-013 REV -.
